# SDR YENA2024010900019

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 60,802 hours, 21,949 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#533, BDL-TPA. 'DIRTY SOCK SMELL UPON DECENT W/ SINGLE PACK ON ENGINE BLEEDS. APU BLEED AT GATE ALSO SMELLED; LEVEL "A" ODOR EVENT CLASSIFIED TYPE 1. MOST POSSIBLE CAUSE IS THE APU. ACCOMPLISHED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802A. COUPLED WITH INFO NOTICE 2017-T015-J, SECTION B2. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER (TEMPORARY) AMM 21-00-00-615-802A. A/C OK FOR SERVICE.'
